# SDR AALA201902139016

- Difficulty date: February 13, 2019
- Submitted: February 13, 2019
- Operation: Air carrier
- Aircraft: N199UW
- Make and model: Airbus A321-211
- Aircraft serial: 5475
- Aircraft time: 20,176 hours, 8,045 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Debonded
- Location: Rudder
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER LEFT SIDE SKIN WAS DEBONDED AROUND THE 8TH, 9TH 10TH, 11TH AND 12TH FASTENERS FROM THE TOP.  REPAIRED THE RUDDER IAW SRM 51-77-13-911-004 AND 51-77-12-911-002.
